MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Model Number VXAK0101
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code Pericardial Effusion (3271)
Date of Event 06/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that there was a pericardial effusion.The procedure was cancelled.During a left atrial appendage (laa) closure procedure was being performed, a versacross connect laac was selected for use.The physician gained access to the patient and then inserted the versacross connect along with the watchman sheath.The physician made several attempts at performing the transseptal puncture but was not successful, due to anatomy and length of reaching septum.Intracardiac echocardiography (ice) imaging showed that there was a pericardial effusion in the right ventricle.The procedure was aborted and the patient was monitored.Four (4) hours post procedure transthoracic echocardiogram imaging showed that the pericardial effusion had resolved.The patient remained in the hospital overnight for observation and was discharged home the next day fully recovered from this event.The device is not expected to be returned for analysis (disposed).No pericardial effusion was noted on the echo before the procedure.The patient was not under warfarin at the time, nor antiplatelet drugs.No radio frequency was applied with versacross rf wire.The physician just had problems reaching and staying in contact with the septum due to patient anatomy.Patient remained hemodynamically stable.
 
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.

Brand Name
VERSACROSS CONNECT LAAC ACCESS SOLUTION
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
zona franca la lima
cartgo, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key22362317
Report Number2124215-2025-43226
Device Sequence Number8430142
Product Code DRE
UDI-Device Identifier00685447019466
UDI-Public(01)00685447019466(17)280116(10)35807053
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K220414
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVXAK0101
Device Catalogue NumberVXAK0101
Device Lot Number0035807053
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Initial Report FDA Received Date06/30/2025
Date Device Manufactured01/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age85 YR
Patient SexUnknown